VOL. 49 · NO. 3 | 2019
Front Matter
Rocky Mountain J. Math. 49 (3), (2019) Open Access
No abstract available
Ali Alilooee, Selvi Kara Beyarslan, S. Selvaraja
Rocky Mountain J. Math. 49 (3), 699-728, (2019) DOI: 10.1216/RMJ-2019-49-3-699
KEYWORDS: regularity, Edge ideal, unicyclic graph, asymptotic linearity of regularity, monomial ideal, 05C25, 05C38, 05E40, 13D02, 13F20
Richard Belshoff, Daniel Kline, Mark W. Rogers
Rocky Mountain J. Math. 49 (3), 729-741, (2019) DOI: 10.1216/RMJ-2019-49-3-729
KEYWORDS: nonunique factorization, Artinian local ring, polynomial, 13A05, 13E10
Jaitra Chattopadhyay, Bidisha Roy, Subha Sarkar
Rocky Mountain J. Math. 49 (3), 743-760, (2019) DOI: 10.1216/RMJ-2019-49-3-743
KEYWORDS: imaginary quadratic fields, decimal expansions, dense sets, 11A41, 11B05
Bruno Leonardo Macedo Ferreira, Henrique Guzzo Jr
Rocky Mountain J. Math. 49 (3), 761-772, (2019) DOI: 10.1216/RMJ-2019-49-3-761
KEYWORDS: Lie multiplicative derivation, prime alternative rings, 17A36, 17D05
Mohammad Hassanzadeh
Rocky Mountain J. Math. 49 (3), 773-787, (2019) DOI: 10.1216/RMJ-2019-49-3-773
Anh Tuan Duong, Phuong Le
Rocky Mountain J. Math. 49 (3), 789-816, (2019) DOI: 10.1216/RMJ-2019-49-3-789
KEYWORDS: Fractional systems, Hénon-Hardy potentials, symmetry, nonexistence, 35J57, 35B53, 35B06, 35B09
Bingchen Liu, Fengjie Li, Mengzhen Dong
Rocky Mountain J. Math. 49 (3), 817-847, (2019) DOI: 10.1216/RMJ-2019-49-3-817
KEYWORDS: Avalanche formula, complete blow-up, Non-simultaneous blow-up, 35B60, 35K57, 35K60
Susan Loepp, Alex Semendinger
Rocky Mountain J. Math. 49 (3), 849-865, (2019) DOI: 10.1216/RMJ-2019-49-3-849
KEYWORDS: unique factorization domains, noncatenary rings, 13C15
Z. Mafakheri, A.R. Soltani, Z. Shishebor
Rocky Mountain J. Math. 49 (3), 867-885, (2019) DOI: 10.1216/RMJ-2019-49-3-867
KEYWORDS: Finite order moving average spatial processes, interpolation recipe, stationary random fields, Von Neumann's alternating projection formula, 03C40, 60G10, 62H11
Daniele Mastrostefano
Rocky Mountain J. Math. 49 (3), 887-902, (2019) DOI: 10.1216/RMJ-2019-49-3-887
KEYWORDS: GCD function, Lucas sequences, moments of arithmetic functions, 11B37, 11B39, 11A05, 11N64
Harry I. Miller
Rocky Mountain J. Math. 49 (3), 903-911, (2019) DOI: 10.1216/RMJ-2019-49-3-903
KEYWORDS: measure, Baire category, Sequence, subsequence, equi­distributed, Cluster point, statistical convergence, size of sets, 40D25, 40G99, 28A12
Kenta Nishiyama
Rocky Mountain J. Math. 49 (3), 913-928, (2019) DOI: 10.1216/RMJ-2019-49-3-913
Hugo Ocampo-Salgado, Jorge Rivera-Noriega
Rocky Mountain J. Math. 49 (3), 929-944, (2019) DOI: 10.1216/RMJ-2019-49-3-929
KEYWORDS: Invertible operator, atomic subspaces of $L^1$, Neumann problem, 31B10, 42B35, 31B20, 46E30
Anders Öberg, Konstantinos Tsougkas
Rocky Mountain J. Math. 49 (3), 945-961, (2019) DOI: 10.1216/RMJ-2019-49-3-945
KEYWORDS: Kusuoka measure, energy Laplacian, Sierpiński gasket, Laplacian pointwise formula, 28A80
Piotr Pokora
Rocky Mountain J. Math. 49 (3), 963-978, (2019) DOI: 10.1216/RMJ-2019-49-3-963
KEYWORDS: Seshadri constants, point configurations, Projective plane, 14C20, 14N20, 52C30
Andrés Rojas
Rocky Mountain J. Math. 49 (3), 979-1003, (2019) DOI: 10.1216/RMJ-2019-49-3-979
KEYWORDS: Waring's theorem, Barycenter, barycentric parallel line, asymptotes of plane algebraic curves, Chasles' theorem, 14N15, 14H50
Alden Waters
Rocky Mountain J. Math. 49 (3), 1005-1027, (2019) DOI: 10.1216/RMJ-2019-49-3-1005
KEYWORDS: control theory, Inverse problems, wave equations, observability, low regularity coefficients, Gaussian beams, 35R01, 35R30, 35L20, 58J45, 35A22
Zhenwei Yang, Xiaobin Li, Lei Feng, Xinxin Hou
Rocky Mountain J. Math. 49 (3), 1029-1047, (2019) DOI: 10.1216/RMJ-2019-49-3-1029
KEYWORDS: Full multigrid method, Helmholtz equation, restriction operator, nonuniform grid, 65F10, 65N06, 65N55
Back to Top